Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations
HTML articles powered by AMS MathViewer

by Hantaek Bae PDF
Proc. Amer. Math. Soc. 143 (2015), 2887-2892 Request permission

Abstract:

In this paper, we prove the recent work of Lei-Lin in a slightly different setting, which enables us to prove analyticity of the solution.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q30, 76D03
  • Retrieve articles in all journals with MSC (2000): 35Q30, 76D03
Additional Information
  • Hantaek Bae
  • Affiliation: Department of Mathematics, University of California Davis, Davis, California 95616
  • MR Author ID: 824028
  • Email: hantaek@math.ucdavis.edu
  • Received by editor(s): May 5, 2013
  • Published electronically: March 4, 2015
  • Communicated by: Walter Craig
  • © Copyright 2015 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 2887-2892
  • MSC (2000): Primary 35Q30, 76D03
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12266-6
  • MathSciNet review: 3336613